# SDR ARWA20011112

- Difficulty date: November 20, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Aircraft time: 67,701 hours, 26,326 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N/R 1068 - DURING "C" CHECK, THE FOLLOWING WAS FOUND: LH WING I/B FLAP LOWER SKIN WITH DENT AT STA. XW L7.CORRECTIVE ACTION: FOUND DENT OUT OF LIMITS IAW DC8 SRM 57-1-0; REMOVED DAMAGED AREA; FABRICATED NEW SOLID PLATING, FILLER & SPLICE STRAP IAW AS ELEVEN INC. DWG.# AS11324, SH.1 TO 3, DATED 09/12/01.  PRIMED & INSTALLED PARTS IAW DC8 SRM 51-1-8 & AS ELEVEN INC. DWG.# AS11324, SH.1 TO 3, DATED 09/12/01.
